# SDR AALA202206016976

- Difficulty date: May 16, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 14964447075T6
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO AREA LEFT HAND TRANSITION PANEL LOCATED FROM BS 490 TO BS 500I AND LBL 24. REPLACED PANEL PER SRM 53-00-53-2R-5 AND SRM 51-40-02.
